Abstract
In the present work, the problem of two collinear cracks in an isotropic, homogeneous elastic medium which is subjected to uniform anti-plane shear loading at infinity is investigated in the context of nonlocal theory of elasticity. Governing equations of the problem are obtained by employing the field equations of the nonlocal elasticity. By use of the boundary conditions, the solution of the problem is reduced first to the investigation of the triple integral equations and then to a singular Fredholm integral equation. Numerical calculations are carried out for different values of the chosen parameter. Then stress analyses are given for single and double cracks.
Original language | English |
---|---|
Pages (from-to) | 81-97 |
Number of pages | 17 |
Journal | International Journal of Fracture |
Volume | 67 |
Issue number | 1 |
DOIs | |
Publication status | Published - May 1994 |